# SDR HNAA2016021900042

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 67,258 hours, 75,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING ENGINE BLEEDS ON, CREW NOTICED FUEL ODOR IN CABIN AND FLIGHT COMPARTMENT AREA.  SELECTED NR 2 BLEED OFF, SMELL DIMINISHED.  GROUND RAN ACFT WITH BOTH NR 1 AND NR 2 BLEEDS SELECTED ON.  NO ODOR NOTED.  OK FOR SERVICE.
